# SDR 99ZZZX671

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Part number: 6027664
- Condition: Intermittent
- Location: Cockpit
- Part time: 334 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN BUTTON IS PRESSED, CAN ONLY TRANSMIT SOME OF THE TIME.  REPLACEMENT OF UNIT FIXED PROBLEM.  SENT FOR OVERHAUL.
